# SDR FDKA200709439

- Difficulty date: September 1, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N847MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145517
- Aircraft time: 13,622 hours, 12,703 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Switch
- Condition: Lack Of Lube
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BACK UP PITCH TRIM DOWN NOT WORKING.  LUBED SWITCH, OPS CHECK GOOD.
